# SDR SWAA2022031029568

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Condition: Cracked
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV HINGE COVER 344GB HAS A CRACK / REMOVED AND REPLACED RT ELEV HINGE COVER #344GB IAW SOPM
